Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Presentations of Roger and Yang's Kauffman bracket arc algebra

Martin Bobb, Dylan Peifer, Stephen Kennedy and Helen Wong

Vol. 9 (2016), No. 4, 689–698

The Jones polynomial for knots and links was a breakthrough discovery in the early 1980s. Since then, it’s been generalized in many ways; in particular, by considering knots and links which live in thickened surfaces and by allowing arcs between punctures or marked points on the boundary of the surface. One such generalization was recently introduced by Roger and Yang and has connections with hyperbolic geometry. We provide generators and relations for Roger and Yang’s Kauffman bracket arc algebra of the torus with one puncture and the sphere with three or fewer punctures.

Kauffman bracket skein algebra, Kauffman bracket arc algebra
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M50
Received: 17 May 2015
Accepted: 31 July 2015
Published: 6 July 2016

Communicated by Colin Adams
Martin Bobb
Department of Mathematics
University of Texas at Austin
Austin, TX 78712
United States
Dylan Peifer
Department of Mathematics
Cornell University
Ithaca, NY 14853
United States
Stephen Kennedy
Department of Mathematics
Carleton College
Northfield, MN 55057
United States
Helen Wong
Department of Mathematics
Carleton College
Northfield, MN 55057
United States